MAUDE Adverse Event Report: BECTON DICKINSON PROTECTOR P13-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON PROTECTOR P13-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515060
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Material#: 515063, batch#: 2409415.Membrane of 515063 was shiny upon disconnect.Customer responded on 10-mar: 1.Please share the lot number associated with reported issue lot#: 2409415.2.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patent harm or injury was reported.3.Please confirm what medication was being used? was there visible liquid droplets on the membrane or it had a shiny appearance? vincristine.From what was reported, there was no visible liquid/droplet on the membrane.When disconnected, the membrane had a shiny appearance.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for device evaluation: one sample was provided to our quality team for investigation.Through visual inspection, no staining or evidence of lubricant was observed on the membrane.Functional testing was performed, penetrating the injector membrane, in all cases the product functioned as intended and no leakage was observed.After testing, a cloth was used to wipe across the membrane, no evidence of fluid or any leak was found.A device history review was performed for protector lot 2409415; no deviations or non-conformances were identified during the manufacturing process that could have contributed to the reported incident.Leakage and pressure testing is performed for all lots during manufacturing to ensure the quality of the membrane.Results were reviewed for all provided lot, and all results were found to be acceptable.Three retained samples from lot 2409415 were used for additional evaluation.The membranes were punctured up to ten times, in all cases the product functioned as intended and no leakages or evidence of contamination on the membrane occurred.Based on the sample evaluation and quality team's investigation, we cannot identify a root cause related to our process at this time.To date, there have been no other similar events reported for the lot provided.Complaints received for this device and reported condition will continue to be monitored by our quality team for signs of emerging trends.
 
Event or Problem Description
No additional information.

Brand Name
PROTECTOR P13-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21646284
Report Number3003152976-2025-00091
Device Sequence Number20721332
Product Code ONB
UDI-Device Identifier00382905150609
UDI-Public(01)00382905150609(11)240930(17)260831(10)2409415
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue Number515060
Device Lot Number2409415
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown